American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] E. Gorskii. Motivic integrals and functional equations. St. Petersburg Math. J. 19 (2008) 561-575. MR 2381934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mirko Navara. An orthomodular lattice admitting no group-valued measure . Proc. Amer. Math. Soc. 122 (1994) 7-12. MR 1191871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Achille Basile. Finitely additive correspondences . Proc. Amer. Math. Soc. 121 (1994) 883-891. MR 1189742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. P. S. Bhaskara Rao and R. M. Shortt. Group-valued charges: common extensions and the infinite Chinese remainder property . Proc. Amer. Math. Soc. 113 (1991) 965-972. MR 1059633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Isidore Fleischer. Convergence in measure for semigroup-valued integrals . Proc. Amer. Math. Soc. 101 (1987) 299-305. MR 902545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vincenzo Aversa and K. P. S. Bhaskara Rao. Tarski's extension theorem for group-valued charges . Proc. Amer. Math. Soc. 90 (1984) 79-82. MR 722419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1